too much blood!!!! PLEASE HELP!!!!
7 Replies
scared - December 7

okay I have got really irregular periods, and have been taking vitex for about a month and now I have started but I am bleeding ALOT! I am using regular asorbency tampons and I am going through 1 an hour! This has never happened this heavy to me is this okay and am I just freaking out for nothing? (sorry if this was graphic but I am really scared)


scared - December 7

okay call me chicken little. my flow has eased up. I think I just panicked because it has been a while since af has visited. :) Sorry if I startled anyone:)


molly - December 7

to scared. i hope your feeling better, sounds like that was a pretty heavy flow. well at least thats over and now you can look forward to this month of trying,... good luck. ~dust~


been there - December 8

I have really heavy periods also when I haven't had af for a while. I go thru superplus in hour or two! Hang in there, I think if it is good red blood then it is a great thing.


BernieB - December 8

Dear Scared, I just started taking Vitex as well. Did you take it during your period? I didn't know if I should stop, but I read you only stop when you get pg. I felt sick this morning and wonder if it is the Vitex - how do you feel?


sam (scared) - December 8

thanks molly and been there for your reassurance that made me feel alot better. I guess this is how my period should be and i just panicked! bernieb, once my period came I took 1/3 of the dose the first day then decided to not take it while I was on my period cause I've read that it helps to let your body have a rest from the herbs. My period is still going strong (not as strong at first) so I guess not taking it for a few days will not hurt. also when I first started taking it my stomach was a little upset at first but it gets better after a week or two! I noticed drinking alot of water with the herb helps along with a little bite to eat.


BernieB - December 9

Thanks Sam - I have had more blood than usual as well during AF. I do think it is the vitex, but I am willing to keep trying as nothing else has worked thus far. I'll keep you posted on how it works - or if it works...
It taste disgusting in liquid form..and isn't it always the way that awful tasting things are often really good for you! LOL :)


sam - December 9

HA! that was so funny! You are so right! I'm gonna keep it up too. I have felt so much better taking it I really think I have more energy. I am keeping my fingers crossed that my cycles become regular. How do you feel since you've been taking it? I hope this works for all of us! I guess time will tell. I've read for some people it works right away and some people it takes a little while.....mabye it won't take long for us!



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?